# SDR ASAA2023091345134

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,037 hours, 16,870 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LOSS OF APU ELECTRICAL POWER AT THE GATE. UNABLE TO RE-ESTABLISH POWER ON AIRCRAFT. GROUNDED - YES. ON DEFERRAL.
